MathSciNet Relay Station
MathSciNet bibliographic data
MR989460 (90e:05004) 05A05 (04A20)
Sarvate, D. G.; Renaud, J.-C. On the union-closed sets conjecture. Ars Combin. 27 (1989), 149–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement